Trench curvature and deformation of the subducting lithosphere
Article first published online: 17 NOV 2011
© 2011 The Authors Geophysical Journal International © 2011 RAS
Geophysical Journal International
Volume 188, Issue 1, pages 18–34, January 2012
How to Cite
Schettino, A. and Tassi, L. (2012), Trench curvature and deformation of the subducting lithosphere. Geophysical Journal International, 188: 18–34. doi: 10.1111/j.1365-246X.2011.05262.x
- Issue published online: 20 DEC 2011
- Article first published online: 17 NOV 2011
- Accepted 2011 October 10. Received 2011 October 10; in original form 2011 July 13
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Type your institution's name in the box below. If your institution is a Wiley customer, it will appear in the list of suggested institutions and you will be able to log in to access content. Some users may also log in directly via OpenAthens.
Please note that there are currently a number of duplicate entries in the list of institutions. We are actively working on fixing this issue and apologize for any inconvenience caused.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!